# SDR EE4Y2025111323453

- Difficulty date: November 13, 2025
- Submitted: November 13, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 047
- Aircraft time: 46,958 hours, 30,476 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSPECTION, A DENT WITH OIL CANNING AND SEVERAL NICKS LOCATED BETWEEN FR17 AND FR19 WERE FOUND, AND BETWEEN STRINGERS 26R AND 26L. MOST NICKS WERE REMOVED BY BLENDING AND CLASSIFIED AS NON-SIGNIFICANT DAMAGES PER SRM 51-75-16. HOWEVER, THREE DAMAGE LOCATIONS EXCEED THE LIMITS FOR NON-SIGNIFICANT DAMAGE AND THE ALLOWABLE DAMAGE PER SRM 53-10-01 AD51, DUE TO THEIR LOCATION WITHIN A NON-ALLOWED AREA. THE CONDITION REPORTED WAS REPAIRED IAW ETD2025-190-930779, AND DOCUMENTED PER COOPESA COO-EO-2025-23380, UNDER JOB A1Q219 NRI 21-80.
